Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on multiplicative arithmetic functions


Author: Hubert Delange
Journal: Proc. Amer. Math. Soc. 18 (1967), 743-749
MSC: Primary 10.43
MathSciNet review: 0211965
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0211965-6
Article copyright: © Copyright 1967 American Mathematical Society